# SDR DALA2023040502650

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 84,076 hours, 11,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DOOR 2L VERY HARD TO ARM. DOOR HANDLE HARD TO MOVE TO ARM POSITION. CORRECTIVE ACTION: CLEANED DEBRIS FROM 2L DOOR GIRT BAR MECHANISM AND PERFORMED OPC OF 2L DOOR. (4670725)
